# SDR NACA202304070001

- Difficulty date: April 7, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737
- Aircraft serial: 25842
- Aircraft time: 62,044 hours, 42,310 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.5 INCH CRACK FOUND IN FUSELAGE SKIN @ STR 23L EIGHT INCHES FORWARD OF BS 727E. INSTALLED REPAIR IN LOCATION GIVEN IAW BOEING SRM 53-00-01 REPAIR 31. SEE PROJECT WORKSHEET FOR DETAILS.
